MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X115 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X115 (FDA); CATHETER, PERCUTANEOUS
Catalog Number M003IC0581150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Inspection of the returned device found that the shaft was broken in a spiral, indicative of torqueing the device; the tuohy borst valve was connected to the device hub.Based on the information available and device analysis, it is probable the device was torqued during preparation, causing the initially reported device kink, and the analyzed device break; cause traced to user was assigned to this event.
 
Event or Problem Description
Analysis of the returned device found the shaft was broken; there was no clinical consequence to the patient as a result of the event.

Brand Name
AXS CATALYST 5 - 058X115 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7968166
Report Number3008881809-2018-00443
Device Sequence Number1773457
Product Code DQY
UDI-Device Identifier07613327012019
UDI-Public07613327012019
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue NumberM003IC0581150
Device Lot Number19496302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1